Previous |  Up |  Next


Title: Conditions for integrability of a 3-form (English)
Author: Vanžura, Jiří
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 53
Issue: 5
Year: 2017
Pages: 371-380
Summary lang: English
Category: math
Summary: We find necessary and sufficient conditions for the integrability of one type of multisymplectic 3-forms on a 6-dimensional manifold. (English)
Keyword: multisymplectic 3-form
Keyword: 6-dimensional manifold
Keyword: integrability
MSC: 37J30
MSC: 53C10
idZBL: Zbl 06861563
idMR: MR3746070
DOI: 10.5817/AM2017-5-371
Date available: 2018-01-03T14:55:08Z
Last updated: 2020-01-05
Stable URL:
Reference: [1] Djoković, D.Ž.: Classification of trivectors of an eight-dimensional real vector space.Linear and Multilinear Algebra 13 (1) (1983), 3–39. Zbl 0515.15011, MR 0691457, 10.1080/03081088308817501
Reference: [2] Kobayashi, S., Nomizu, K.: Foundations of differential geometry I.Interscience (Wiley), New York, 1963. Zbl 0119.37502, MR 0152974


Files Size Format View
ArchMathRetro_053-2017-5_8.pdf 460.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo